Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having mild hot flashed, less periods, severe thigh cramps, tried advil, No relief. What should i do?

I am a 49 year old women. I have been having mild hot flashed and have only had two periods in the past year. Last week, I began to experience severe thigh cramps. They occur both at night and during the day but are more consistent at night. I am having a great deal of trouble sleeping. I have tried advil and Aleve, but the only thing that really relieves the pain is a hydro-codone. I do not want to take hydro codone on a daily basis. I do not want to take any addictive and/or narcotic substances. What do you suggest?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

Night cramps in the legs are mainly due to deficiency of Vitamin E.

You can take supplements containing Vitamin E.
Hot fomentation and application of pain relieving gel will be beneficial.
Muscle relaxant like Chlorzoxazone can be taken along with pain killers for severe pain.

Also have fresh fruits and drink at least 8-10 glasses of water daily.

If the problem persists, get yourself clinically examined and investigated.
I hope this is helpful to you.
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor